# SDR 20001208SH010

- Difficulty date: December 8, 2000
- Submitted: December 8, 2000
- Operation: General aviation
- Aircraft: N58135
- Make and model: Mooney M20J
- Aircraft serial: 241567
- Aircraft time: 698 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 698 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND AT THE LEFT LOWER FUSELAGE SKIN AT BS -5.375 WHERE THE FUSELAGE SKIN ENDS AT THE FIREWALL AREA.  THE CRACK EMANATED FROM THE EDGE OF THE SKIN, EXTENDED THROUGH A RIVET HOLE AND BACK OUT, ANGLING BACK TOWARDS THE SKIN EDGE AGAIN.  THE CRACK WAS APPROXIMATELY 1.5 INCHES LONG WHEN DISCOVERED.  A PROPER SKIN REPAIR WAS ACCOMPLISHED.  RECOMMEND A CLOSE LOOK IN THIS AREA DURING SCHEDULED INSPECTIONS.   NO DEFINITE CAUSE WAS FOUND TO HAVE CAUSED THIS PARTICULAR DEFECT.  (X)
